# SDR SWIA202156670

- Difficulty date: January 21, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER TCAS ANTENNA DOUBLER BETWEEN FS295.00 AND FS310.00 CORRODED    (C-CHECK) RO 3/4/2021    REPLACED MAIN AVIONICS BAY LOWER TCAS ANTENNA DOUBLER BETWEEN FS295.00 TO FS310.00 REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-30023 REV G.  SEE CONTINUATION CARD FOR DETAILS.  LEAK  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
